# SDR MZZA99122

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Chord
- Condition: Corrosion
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON VERTICAL STABILIZER FRONT SPAR LEFT CHORD AT FS 54.  THE CORRODED AREA IS TRIMMED OUT AND REPAIRED PER ECRA 5530-01250.  ISSUE A NEW DIP NR CM 556 TO READ AS FOLLOWS WITHIN 11 MONTHS OF INSTALLATION OF THIS REPAIR, CAL WILL DETERMINE IF ADDITIONAL ARE REQUIRED FOR THIS REPAIR FOR SSID ITEM E-4A.  (M)
